# SDR 99ZZZX3102

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N475ER
- Make and model: Cessna 172R
- Aircraft serial: 17280670
- Engine: Lyc IO360L2A
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Powerplant
- Condition: Malfunctioned
- Location: Engine Bay
- Part time: 1,055 hours
- Stage of operation: DE
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

DURING AN INSTRUCTIONAL FLIGHT, THE PILOT REPORTED A TWO TO THREE SECOND ROUGH ENGINE.  THIS WAS ON FINAL AND OCCURRED BETWEEN 400 FEET AND 100 FEET.  SUBMITTER STATED THE AIRCRAFT HAS A HISTORY OF MOMENTARY POWER LOSSES AND IS CURRENTLY GROUNDED PENDING FURTHER INVESTIGATION.
